Translator Disclaimer
June 2018 A prime geodesic theorem for higher rank buildings
Anton Deitmar, Rupert McCallum
Kodai Math. J. 41(2): 440-455 (June 2018). DOI: 10.2996/kmj/1530496852

Abstract

We prove a prime geodesic theorem for compact quotients of affine buildings and apply it to get class number asymptotics for global fields of positive characteristic.

Citation

Download Citation

Anton Deitmar. Rupert McCallum. "A prime geodesic theorem for higher rank buildings." Kodai Math. J. 41 (2) 440 - 455, June 2018. https://doi.org/10.2996/kmj/1530496852

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936463
MathSciNet: MR3824861
Digital Object Identifier: 10.2996/kmj/1530496852

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top